# SDR 2007UALA02448

- Difficulty date: July 7, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N310UA
- Make and model: Boeing 737322
- Aircraft serial: 23671
- Aircraft time: 58,557 hours, 34,322 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO SHATTERED F/O EYE BROW WINDOW.  INNER AND OUTER PANES INTACT, ONLY INTERLAYER IS DAMAGED. UNIT HAS BEEN ON A/C FOR EXTENDED PERIOD OF TIME (10 YEARS). ALSO, FOUND WINDOW HEAT WIRE BROKEN OFF.   REPLACED EYEBROW WINDOW.
